Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33816
Title: Reply to "Comments on 'Two-dimensional slope stability analysis by limit equilibrium and strength reduction methods' by Y.M. Cheng, T. Lansivaara and W.B. Wei," by J. Bojorque, G. De Roeck and J. Maertens
Authors: Cheng, YM 
Lansivaara, T
Wei, WB
Issue Date: 2008
Publisher: Elsevier
Source: Computers and geotechnics, 2008, v. 35, no. 2, p. 309-311 How to cite?
Journal: Computers and geotechnics 
URI: http://hdl.handle.net/10397/33816
ISSN: 0266-352X
DOI: 10.1016/j.compgeo.2007.05.006
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

34
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.